Dillman.. Allergic-like reactions occur in premedicated patients Allergic-like reactions may appear in individuals when granted gadolinium containing contrast agents, even if they have already been pre-medicated with corticosteroids and antihistamines, according to a recently available research conducted by researchers at the University of Michigan Health Systems in Ann Arbor. Dillman, MD, lead writer of the scholarly study. Dillman. Related StoriesNew affordable advanced NGS cancer test released by EKF subsidiaryNuclear medicine in Australia: an interview with Doug Cubbin, ANM Table ChairmanThe researchers reviewed comparison material reaction forms from the institution’s section of radiology over a five-year period. Based on the scholarly study, eight individuals experienced nine allergic-like reactions after being administered a gadolinium-containing comparison agent despite getting pre-medicated.Doctors increasingly are ditching paper and pen and sending prescriptions to pharmacies electronically, lured by up to $27 billion in government funds targeted at speeding the switch to electronic medical information. There are now 200,000 doctors who make use of e-prescribing, or one in three office-based doctors roughly. E-prescribing is one piece of the health IT puzzle doctors must resolve to get their share of the money . Chattanooga Times Totally free Press: Even as many doctors prepare to consider the leap, transformation never comes easily. Just a handful of U.S.